Polarized abelian varieties and the heat equations
Compositio Mathematica, Volume 49 (1983) no. 2, pp. 173-194.
@article{CM_1983__49_2_173_0,
     author = {Welters, Gerald E.},
     title = {Polarized abelian varieties and the heat equations},
     journal = {Compositio Mathematica},
     pages = {173--194},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {2},
     year = {1983},
     zbl = {0576.14042},
     mrnumber = {704390},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__49_2_173_0/}
}
TY  - JOUR
AU  - Welters, Gerald E.
TI  - Polarized abelian varieties and the heat equations
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 173
EP  - 194
VL  - 49
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__49_2_173_0/
UR  - https://zbmath.org/?q=an%3A0576.14042
UR  - https://www.ams.org/mathscinet-getitem?mr=704390
LA  - en
ID  - CM_1983__49_2_173_0
ER  - 
%0 Journal Article
%A Welters, Gerald E.
%T Polarized abelian varieties and the heat equations
%J Compositio Mathematica
%D 1983
%P 173-194
%V 49
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__49_2_173_0
Welters, Gerald E. Polarized abelian varieties and the heat equations. Compositio Mathematica, Volume 49 (1983) no. 2, pp. 173-194. http://www.numdam.org/item/CM_1983__49_2_173_0/

[1] A. Andreotti and A.L. Mayer: On period relations for abelian integrals on algebraic curves. Ann. Sc. Norm. Pisa, Ser. 3, 21 (1967) 189-238. | EuDML | Numdam | MR | Zbl

[2] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. IHES 36 (1969) 75-109. | EuDML | Numdam | MR | Zbl

[3] A. Grothendieck: EGA IV, 4ème Partie, Publ. Math. IHES 32 (1967). | Numdam | Zbl

[4] A. Grothendieck: Géométrie formelle et géométrie algébrique, Sém Bourbaki 182 (1959). | EuDML | Numdam | MR | Zbl

[5] G. Kempf: On the geometry of a theorem of Riemann. Ann. of Math. 98 (1973) 178-185. | MR | Zbl

[6] K. Kodaira and D.C. Spencer: On deformations of complex analytic structures, I, II. Ann. of Math. 67 (1958) 328-466; III, Ann. of Math. 71 (1960) 43-76. | MR | Zbl

[7] G. Maltsiniotis: Le théorème de Brill-Noether (d'après P. Griffiths, J. Harris, G. Kempf, S. Kleiman et D. Laksov). Sém Bourbaki 571 (1981). | Numdam | MR | Zbl

[8] D. Mumford: Abelian varieties, Tata Inst. of Fundamental Research, Bombay, Oxford University Press, London, 1974. | MR | Zbl

[9] D. Mumford: Geometric invariant theory. Ergebnisse der Mathematik 34, Springer-Verlag, Berlin, 1965. | MR | Zbl

[10] D. Mumford: On the equations defining abelian varieties I. Inv. Math. 1 (1966) 287-354; II, Inv. Math. 3 (1967) 75-135; III, ibid. 215-244. | MR | Zbl

[11] F. Oort: Finite group schemes, local moduli for abelian varieties and lifting problems. In: Algebraic Geometry, Oslo 1970, Wolters-Noordhoff, Groningen, 1972. | Zbl

[12] F. Oort and J. Steenbrink: The local Torelli problem for algebraic curves, in: Algebraic Geometry, Angers 1979, pp. 157-204, Sijthoff & Noordhoff, Alphen aan den Rijn, 1980. | MR | Zbl